As I mentioned in the last post, Caleb's been having some adverse reactions to the increase in steroids. They've already decreased the steroids to 8 ml per day. Today, we met with the cardiologist about his heart. They did another echo-cardiogram and it's showing some of the same problems as back in November. They are fairly confident now that the issues with his heart are a result of the steroids since it only seems to appear with an increase in steroids. They are discussing this development with the neurosurgeon & the oncologist to determine how to proceed. The cardiologist does not believe that this will impact the actual surgery itself, but they may need to take some additional precautions before, during & after surgery.
Meanwhile, today we've been experiencing issues with his oxygen saturation levels dropping into the low 80's. So, they've put him on oxygen for a bit. It's currently back in the mid 90's. We've temporarily turned the oxygen off to see if it continues to stay in the mid to upper 90's.
Thanks again for all your prayers. We so appreciate it.